# SDR 9710302287

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB ON FLAP/SLAT RETRACTION, LEADING EDGE SLATS 2, 3, 4, 6, AND 7 INDICATED STILL EXTENDED.  FLIGHT RETURNED TO DTW.  PERFORMED FUEL DUMP AND LANDED WITHOUT INCIDENT.  REPLACED NR 4 LEADING EDGE SLAT SWITCH S311, OPERATIONAL CHECK OK.
